MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loss of therapy/no therapy issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, not achieving therapy, implanting the device at an off-label location, and not performing x-rays immediately after the procedure to confirm the device placement have been ruled out as potential causes.Additionally, the patient did not experience a fall and the device was fixated correctly at the time of the implant.The clinical representative verified the device migrated and the patient has metal implants in their back.The cause of the migration is unknown.The stimulator is used to treat pain.The cause of the reported issue is due to the migration.However, the cause of the migration is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, capa is not required. loss of therapy/no therapy issue rates will continue to be tracked and trended. .
 
Event or Problem Description
The patient reported upper back pain and decreased therapy.X-rays confirmed device migration.The device was reprogrammed although the pain was unchanged with or without the stimulator in use.The patient reported the stimulator is helping, but just not enough.A ct scan is scheduled however an exact date was not provided.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key18328228
Report Number3010676138-2023-00265
Device Sequence Number7358896
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)210701
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2021
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO190719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown